# SDR DALA2022021801108

- Difficulty date: February 11, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 THS CTR BOX UPPER SURFACE FOUND CORROSION AT THS S3 RIB 1L-RIB 2L, CORRECTIVE ACTION: REPAIR AS PER B767-300 SRM 55-10-01 (2117829)
